# SDR USAA960480

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Part time: 36,978 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-6' CHECK VISUAL INSPECTION, FOUND .75 INCH CRACK, STR 18A SHELF, 1 INCH FORWARD OF STA 727 BULKHEAD AT INBOARD VERTICAL FASTENER.  STOP DRILL CRACK AND INSTALLED REPAIR KIT.  REPAIRED PER EO 5393G256.  (X)
